# SDR SIMA201031904

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,882 hours, 14,529 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: M766385A1
- Part serial: 0150
- Condition: Failed
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3876 THE CREW REPORTED THAT DURING THE APPROACH TO ORD SELECTED FLAP SLAT SELECTOR TO POSITION 1 AND GOT SLATS FAIL MESSAGE ON EICAS.  THE CAPTAIN DECLARED AN EMERGENCY.  CRASH, FIRE AND RESCUE WERE CALLED.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT TAXIED TO GATE ON OWN POWER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 SLAT ACTUATOR AT TRACK 3-3 RIGHT SIDE IAW CRJ-700AMM 27-81-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
